# SDR 96ZZZM176

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33014
- Make and model: Beech 1900C
- Aircraft serial: UC13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN1
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DEN ON FLIGHT 2110, LANDING GEAR INTRANSIT LIGHT ILLUMINATED WHEN GEAR WAS UP.  FERRIED AIRCRAFT FROM DEN TO GRI.  MAINTENANCE INSPECTED, CLEANED AND LUBED LANDING GEAR SWITCHES.  AIRCRAFT PERFORMED A TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.
